question-icon

Suggest remedies for panic attacks caused by not taking Methadone

default
Posted on Sat, 21 May 2016
Question: I am getting methadone from a methadone Dr, I also get pain meds ( Dilauded & hydromorph-contin from my family Dr due to a Very Messed up back. My family Dr knows about the methadone, and my methadone Dr said if I need pain meds to see my family Dr. I went to pick up my meds today, and a methadone Dr (whom i never met, it was over the computer, I've only ever seen my regular Dr for methadone in person) This other lady Dr called my pharmacy and told them not to release my meds!!!?? And that I'm doube doctering? I'm TERRIFIED now. Having panic attacks. What do I do?
doctor
Answered by Dr. Ashok Kumar (16 minutes later)
Brief Answer:
Please clarify to your doctor

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

As the problem is due to over use of opioids (pain medicines) you need to clarify this to both your methadone doctor and family doctor. Since for your methadone doctor it was a new thing that you are receiving pain medications, she called pharmacy to stop the medicines and that is I think justified.

Rather than feeling panic, it i time to calm your nerves and inform all the stakeholders in your treatment about all the medications that you receive. I understand that you are not abusing but due to potential abuse associated with these medications, sometime doctor have to take a call to stop such misadventure by some patients.

Since there is nothing wrong on your part explaining everything in detail will help your doctors to prescribe the much required medication for you.

I hope this helps you.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3281 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for panic attacks caused by not taking Methadone

Brief Answer: Please clarify to your doctor Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. As the problem is due to over use of opioids (pain medicines) you need to clarify this to both your methadone doctor and family doctor. Since for your methadone doctor it was a new thing that you are receiving pain medications, she called pharmacy to stop the medicines and that is I think justified. Rather than feeling panic, it i time to calm your nerves and inform all the stakeholders in your treatment about all the medications that you receive. I understand that you are not abusing but due to potential abuse associated with these medications, sometime doctor have to take a call to stop such misadventure by some patients. Since there is nothing wrong on your part explaining everything in detail will help your doctors to prescribe the much required medication for you. I hope this helps you. Thanks and regards.